MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX611B3F4AMAB0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of post-market surveillance data revealed that the main factor which could lead to the side rail detachment/ damage might be related to an excessive force applied to the side rail.This is in line with the side rail condition.The both upper arms that are part of the side rail assembly were disconnected from the bed.The instructions for use for citadel bed (830-213-en) state to: ¿make sure the locking mechanism is securely engaged when the side rails are raised.¿ additionally, the caregiver should check operation of the side rails daily.If the result of the test is unsatisfactory, contact arjo.Based on the analysis of the complaints, the external excessive force must first compromise the integrity of the safety side prior to detachment.The arjo device failed to meet its performance specification since the side rail was detached.There is no indication that the device was used for a patient treatment when the malfunction occurred.This complaint is deemed reportable due to the side rail detachment.No injury was reported.
 
Event or Problem Description
The side rail was detached from the citadel bed frame.The both upper arms that are part of the side rail assembly were disconnected from the bed.There was no indication that the bed frame was in use when the issue occurred.No injury was claimed.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
katarzyna bobrow
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
668046472
MDR Report Key18370730
Report Number3007420694-2023-00306
Device Sequence Number7601206
Product Code FNL
UDI-Device Identifier05056097342184
UDI-Public(01)05056097342184(11)190606
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCX611B3F4AMAB0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown